Mania, extreme pain (why me?) and a cold!


What I need is sleep to help the pain and the cold. The mania keeps me up even though I don’t feel well. My pain is a definite 10/10 and I was down to 5 and it felt so good to have just minor pain and now my body is on full alert for Fibromyalgia and perhaps the spine issues. Can’t completely tell them apart. The Fibro is all across the many trigger points causing pain where I only get it when I am extremely stressed. Stress is my biggest trigger. Lack of sleep also causes it so the mania won’t let me sleep so it is a trigger as well.

Why can’t the head and body come to terms and give me a break. The week I had with little pain was so nice. It still hurts, but it is so much better you feel better.

Self-harming has increased. I found a new scab to pick and dig at. Just what I needed.

And a cold, can’t breathe, head and nose are stopped up.

Thankfully I have done my devotions scheduled in advance so I don’t have to worry about them. You should get one a day til the 2nd of January. Hopefully I am feeling better by then. And in the  meantime the emails are piling up to at least 1600 right now, today.

If I can’t sleep I might pop back in if possible. Depends on how I feel. Lying down or sitting down are just as painful.

Hope to see everyone soon.

Tessa

 

 

Advertisements

10 thoughts on “Mania, extreme pain (why me?) and a cold!

  1. morgueticiaatoms

    You really need to inform your nurse/doctor about the ongoing manic episodes. This is a known hazard in prescribing anti-depressants to bipolar patients and perhaps the Cymbalta increase was just too much. You don’t want to let it go out of control and as it is keeping you from the respite of rest you need due to the pain…Make the call, ASAP.

    Liked by 1 person

    Reply
    1. Tessa Post author

      I have to email or text and she is on holiday. I know she is there, she said she will do anything she can over email or text, but no prescription writing on pads for some people. She can call in medications, but the insurance company is cracking down. They won’t change my meds until it is time for the one to run out. They used to fill them if they were different doses. I just went through that with them. So if she were to say up the mood stabilizer only or take the Cymbalta down to 90. I can’t do either one until I run out. I don’t know when they started that. I will try to email and ask her if she would write a note to say my cat is a therapy cat so they can’t bar her from Apt only.

      Liked by 1 person

      Reply
    2. Tessa Post author

      I tried to email her, text being the other option. Got a notice that she can’t be reached in the area she is in most likely so call 911 or go to ER. Not much help. I self medicated and screw it. I am feeling a little better. I was totally out of control.

      Like

      Reply
  2. jncthedc

    I am so sorry you feel so bad. Sleep would help reduce the level of pain your experiencing. Keeping busy with wordpress will also keep your mind from focusing on the pain. Hope you feel better soon.

    Like

    Reply
    1. Tessa Post author

      Thank you Jonathan. I just can’t sleep right now. I hope distracting myself on here helps. I got my
      February topics from IBPF.org for my next blog post so I have some thing to do about what one I might fit into. Mostly about love and the breakups due to Bipolar. I am not sure my life is good for those topics.

      Like

      Reply
  3. Susan

    I’m praying for you, You need some rest and unfortunately Insurance Co rule the roost as far as meds are concerned. Sad really. I didn’t know you were a “picker”…so am I but my antianxiety meds help me to decrease but not totally elimate it cause I don’t want to be too drowsy. Take care and Happy New Year. 🙂

    Liked by 1 person

    Reply
    1. Tessa Post author

      I am cutting down on the Cymbalta to 60 because I take 2 60 mg capsules. This seems to be working at the moment, my mania is slowing down. If it goes too far I will take the mood stabilizer down to 4 from 6 mg. Looks like I have to even these off myself. I am not getting any help at all.

      Liked by 1 person

      Reply

Feel free to leave any feedback!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s